# SDR SWAA2021072025623

- Difficulty date: January 17, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Shorted
- Location: Bs 294 S2-4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR AT BS 294 STR 2-4 L/H FOUND TO HAVE SHORT ED ON INBOARD SPLICE ANGLE; REQUIRES REPLACEMENT. / REMOVED AND REPLACED FRAME SEGMENT B.S. 294 STR1-13 LH PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 141A1120 REV- SHT 17;18
